| Model Number |
CF-Q180AI |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/23/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for evaluation and the evaluation found an suction cylinder with no color, the tube cleaning brush couldn't be inserted due to a clogged channel tube, the bending angle in the down direction didn't meet the standard value due to the wear of angle wire, a cracked light guide lens, and peeled coating on the connecting tube and universal cord.The following components were found scratched: flexibility adjustment ring, grip, switch box, and the scope connector cover unit.The investigation is ongoing and follow up with the user facility is currently being performed.A supplemental report will be submitted upon completion of the investigation or if any additional information is provided by the user facility.
Event or Problem Description
It was observed that during the device evaluation, the colonovideoscope exhibited foreign material that clogged the insertion section mount.There were no reports of patient involvement.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.Corrected fields: d9 (date device returned to manufacturer).H6 (added component code for the reportable malfunction found during evaluation).A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over fifteen (15) years since the subject device was manufactured.Based on the results of the investigation, although the adherence/clogging of the material was confirmed, the type of the material cannot be identified.Therefore, a definitive root cause could not be determined.Also, no physical damage of the device was confirmed at where the foreign material was remained.The customer did not provide a cleaning disinfection and sterilization checklist, so it is unknown if there were any deviations.Whether there was deviation from ifu in reprocessing steps for the area foreign material remained or not was unknown.Three attempts were made to obtain additional information regarding the reported event, but no response was received from the customer.The event can be detected/prevented by following the instructions for use which state: instructions for use states the detection method in evis exera ii gif/cf/pcf type 180 series operation manual chapter 3 preparation and inspection.Instructions for use states the preventative measures in evis exera ii gif/cf/pcf type 180 series reprocessing manual chapter 5 reprocessing the endoscope (and related reprocessing accessories)".Olympus will continue to monitor field performance for this device.